Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 93, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 11, 2015, 4:24 PM CDT for Brown County, Nemaha County, Kansas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2015, 4:24 PM CDT (21:24 UTC)
- Expired
- Jun 11, 2015, 5:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, KS, Nemaha County, KS
The radar
The Topeka radar (KTWX), 102 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:00 PM CDT | HAIL 1 | Nne Morrill, KS | SPOTTER REPORTED QUARTER SIZED HAIL AND HEAVY RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
093
WUUS53 KTOP 112124
SVRTOP
KSC013-131-112200-
/O.NEW.KTOP.SV.W.0093.150611T2124Z-150611T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
424 PM CDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BROWN COUNTY IN NORTHEAST KANSAS...
NORTHEASTERN NEMAHA COUNTY IN NORTHEAST KANSAS...
* UNTIL 500 PM CDT
* AT 423 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SENECA...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SABETHA...WOODLAWN...ONEIDA...BERN...FAIRVIEW...MORRILL...HAMLIN
AND RESERVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 9602 4000 9548 3974 9581 3973 9595
3979 9607
TIME...MOT...LOC 2124Z 234DEG 34KT 3981 9598
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
005
WWUS53 KTOP 112141
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
441 PM CDT THU JUN 11 2015
KSC013-131-112200-
/O.CON.KTOP.SV.W.0093.000000T0000Z-150611T2200Z/
NEMAHA-BROWN-
441 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BROWN AND NORTHEASTERN NEMAHA COUNTIES UNTIL 500 PM CDT...
AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SABETHA...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SABETHA...FAIRVIEW...MORRILL...HAMLIN AND RESERVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 9586 4000 9548 3980 9575 3980 9594
TIME...MOT...LOC 2141Z 235DEG 30KT 3988 9579
HAIL...1.00IN
WIND...60MPH
$$
SANDERS026
WWUS53 KTOP 112154
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
454 PM CDT THU JUN 11 2015
KSC131-112204-
/O.CAN.KTOP.SV.W.0093.000000T0000Z-150611T2200Z/
NEMAHA-
454 PM CDT THU JUN 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEMAHA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4000 9576 4000 9548 3984 9570 3988 9579
TIME...MOT...LOC 2154Z 235DEG 30KT 3994 9567
$$
KSC013-112200-
/O.CON.KTOP.SV.W.0093.000000T0000Z-150611T2200Z/
BROWN-
454 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BROWN COUNTY UNTIL 500 PM CDT...
AT 452 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MORRILL...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAMLIN AND RESERVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 9576 4000 9548 3984 9570 3988 9579
TIME...MOT...LOC 2154Z 235DEG 30KT 3994 9567
HAIL...1.00IN
WIND...60MPH
$$
SANDERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:37 PM CDT, 47 minutes earlier.
Area forecast discussion, Jun 11, 3:37 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 337 PM CDT Thu Jun 11 2015 .SHORT TERM...(This Evening through Friday) Issued at 305 PM CDT THU JUN 11 2015 Latest surface analysis at 19Z had a frontal boundary from near CNK to near LBL. Warm front and surface low was located in southern Nebraska and northern Missouri. Latest mesoanalysis shows 700 mb temperatures around 11C over most of the cwa. MLCAPE ranges from 1500-2500 J/kg this afternoon with effective shear of 25 to 35 kts. Convergence along the front will continue through the late afternoon and evening hours. There is a mid level wave moving across Nebraska which will aid in scattered thunderstorm development this afternoon and evening. Short range high resolution models show scattered thunderstorms developing over the next few hours along the front as it moves across the cwa. Low level jet tonight will be parallel to the front tonight with the theta advection northeast into Missouri and Iowa. Potential for locally heavy rainfall is still there with precipitable water values ranging from 1.5 to 1.8 inches. Lows tonight will fall into the 50s in the north central to the upper 60s southeast of I-35. Friday, the Front looks to focus across southern Kansas and then move slightly northward to near Burlington and Garnett in the afternoon hours. Showers and thunderstorms will focus along the boundary in the morning hours and move east northeast from south central Kansas. Focus for locally heavy rainfall shifts a bit south in the afternoon into southern Kansas and Oklahoma. MUCAPE increases to around 800-1000 J/kg across east central Kansas in the afternoon hours, but shear is weak to marginal. Upper trough moving east will increase the upward vertical motion for showers and thunderstorms to develop along the frontal boundary in the afternoon. Highs behind the front will range from the lower to middle 70s. .LONG TERM...(Friday Night through Thursday) Issued at 305 PM CDT THU JUN 11 2015 Friday Night through Sunday, A southern stream longer wave upper level trough across the southwestern US and northern Mexico will continue through the period. A surface warm front will surge northward across the CWA Friday night with plenty of deep gulf moisture moving north. The southern stream jet looks fairly weak, under 30 KTS of mid level flow. However, minor disturbances ejecting northeast across the southern and central plains, with a weak CAP in place, will provide sufficient ascent for periods of showers and thunderstorms through the period. The most likely dry periods will be during the late morning and early afternoon hours. The primary hazard will be heavy rainfall. It will be difficult to determine where the highest rainfall amounts will occur with deep moist convection, but areas along and south of I-70 could see up to 2 inches of rainfall through the period. Highs will range from the upper 70s to lower 80s. If we see a bit more insolation, then Highs may reach the mid 80s on Sunday. Overnight lows will be in the 60s. Chances for precipitation remain throughout the rest of the period from Sunday night to Thursday. As one upper level trough moves out of the area Sunday evening, another upper level, positively-tilted trough stays stagnant over the southern Great Plains at least through Tuesday. At the surface, a NE to SW boundary sets up which would provide the lift for any storms on these days. Models begin to vary greatly by Wednesday and Thursday with the ECMWF expanding an upper-level high over the SE CONUS into Texas, causing more zonal flow over the Central Plains. The GFS does not expand this high allowing for the shortwave trough to remain over the southern plains these days bringing better chances for precipitation. Overall, the severe threat looks low for the period with weak instability and shear present almost all days. There could be periods of heavy rainfall which would enhance the potential for flooding over the already saturated area. Cloud cover will dominate the period and temperatures will stay pretty consistent with highs in the mid-80s and lows in the upper-60s. && .AVIATION...(For the 18Z TAFs through 18Z Friday Afternoon) Issued at 1244 PM CDT THU JUN 11 2015 VFR conditions are expected outside of convective activity through 04Z then cigs gradually become MVFR for the rest of the period. A front is expected to move through the terminals in the 22Z-03Z time period. Also additional TSRA may affect TOP and FOE through 10Z. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...53 LONG TERM...Gargan/Heller AVIATION...53
Hazardous weather outlook, Jun 11, 3:38 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 338 PM CDT THU JUN 11 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-122045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 338 PM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT IN THE LATE AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE...MAINLY BETWEEN 5 PM AND 10 PM. THE PRIMARY HAZARDS WITH ANY SEVERE STORMS WILL BE LOCALLY DAMAGING WIND AND LARGE HAIL. FLASH FLOODING WILL ALSO BE POSSIBLE...PARTICULARLY WHERE MULTIPLE STORMS CAN MOVE OVER THE SAME LOCATIONS. FLOODING ALONG STREAMS IS FORECAST ACROSS THE PARTS OF NORTH CENTRAL AND NORTHEAST KANSAS THROUGH TONIGHT. SEE THE LATEST FLOOD PRODUCTS FOR DETAILS. FLOODING ALONG THE BIG BLUE RIVER NEAR BLUE RAPIDS IS FORECAST TO PERSIST UNTIL FURTHER NOTICE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH WEDNESDAY AS A SERIES OF DISTURBANCES MOVES THROUGH THE OUTLOOK AREA. CERTAINTY IN SEVERE STORMS DEVELOPING AT ANY PARTICULAR TIME IS LOW AS THESE SYSTEMS ARE FAIRLY WEAK GIVEN THE DECENT AMOUNT OF INSTABILITY IN PLACE. MAIN HAZARD WILL BE THE BRIEF HEAVY RAINFALL...LEADING TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY IN NORTHERN KANSAS BETWEEN 4 PM AND 10 PM. SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL AMOUNTS GREATER THAN AN INCH TO THE NATIONAL WEATHER SERVICE. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Jun 11, 10:47 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1047 AM CDT THU JUN 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN ROSSVILLE 39.13N 95.95W
06/11/2015 M1.00 INCH SHAWNEE KS CO-OP OBSERVER
CO-OP OBSERVER STATION ROSSVILLE /RVEK1/
0700 AM HEAVY RAIN 5 NNW ADA 39.22N 97.91W
06/11/2015 M1.00 INCH OTTAWA KS COCORAHS
COCORAHS STATION BARNARD 7.5 ENE /KS-OT-2/
0801 AM HEAVY RAIN 7 W MAYETTA 39.33N 95.85W
06/11/2015 M1.01 INCH JACKSON KS COCORAHS
COCORAHS STATION MAYETTA 6.8 W /KS-JA-3/
0924 AM HEAVY RAIN 7 W MAYETTA 39.34N 95.85W
06/11/2015 M1.02 INCH JACKSON KS MESONET
MESONET STATION 7 W MAYETTA /TS790/
0700 AM HEAVY RAIN 5 WSW MAYETTA 39.30N 95.81W
06/11/2015 M1.02 INCH JACKSON KS COCORAHS
COCORAHS STATION MAYETTA 5.5 WSW /KS-JA-1/
0700 AM HEAVY RAIN CLAY CENTER 39.37N 97.13W
06/11/2015 M1.02 INCH CLAY KS CO-OP OBSERVER
CO-OP OBSERVER STATION CLAY CENTER /CCRK1/
0700 AM HEAVY RAIN CLAY CENTER 39.38N 97.12W
06/11/2015 M1.02 INCH CLAY KS CO-OP OBSERVER
1022 AM HEAVY RAIN 2 NE SAINT MARYS 39.21N 96.05W
06/11/2015 M1.04 INCH POTTAWATOMIE KS MESONET
MESONET STATION 1 NE SAINT MARYS /D0314/
0800 AM HEAVY RAIN MILTONVALE 39.35N 97.45W
06/11/2015 M1.04 INCH CLOUD KS CO-OP OBSERVER
CO-OP OBSERVER STATION MILTONVALE /MLTK1/
0804 AM HEAVY RAIN MILTONVALE 39.35N 97.45W
06/11/2015 M1.04 INCH CLOUD KS CO-OP OBSERVER
0700 AM HEAVY RAIN 3 NW MANHATTAN 39.21N 96.62W
06/11/2015 M1.05 INCH RILEY KS COCORAHS
COCORAHS STATION MANHATTAN 1.9 NW /KS-RL-6/
0700 AM HEAVY RAIN 6 NNE BAILEYVILLE 39.93N 96.14W
06/11/2015 M1.05 INCH NEMAHA KS COCORAHS
COCORAHS STATION BAILEYVILLE 6.1 NNE
/KS-NM-11/
0700 AM HEAVY RAIN 4 ESE BREMEN 39.88N 96.71W
06/11/2015 M1.06 INCH MARSHALL KS COCORAHS
COCORAHS STATION 4 ESE BREMEN /KS-MS-8/
0930 AM HEAVY RAIN TESCOTT 39.00N 97.87W
06/11/2015 M1.07 INCH OTTAWA KS MESONET
MESONET STATION TESCOTT /TSCK1/
0700 AM HEAVY RAIN 4 SSW HOLLENBURG 39.92N 97.01W
06/11/2015 M1.07 INCH WASHINGTON KS COCORAHS
COCORAHS STATION WASHINGTON 7.3 NNE
/KS-WS-5/
0953 AM HEAVY RAIN 2 SSW IDANA 39.33N 97.28W
06/11/2015 M1.07 INCH CLAY KS MESONET
MESONET STATION 2 SW IDANA /E1136/
0700 AM HEAVY RAIN 3 WNW MANHATTAN 39.21N 96.63W
06/11/2015 M1.08 INCH RILEY KS COCORAHS
COCORAHS STATION MANHATTAN 2.4 WNW
/KS-RL-30/
1000 AM HEAVY RAIN 1 NNW COUNCIL GROVE 38.68N 96.51W
06/11/2015 M1.08 INCH MORRIS KS MESONET
MESONET STATION 1 NW COUNCIL GROVE /CNGK1/
0700 AM HEAVY RAIN 3 WNW MANHATTAN 39.20N 96.63W
06/11/2015 M1.09 INCH RILEY KS COCORAHS
COCORAHS STATION MANHATTAN 2.4 WNW /KS-RL-8/
0700 AM HEAVY RAIN SABETHA 39.90N 95.80W
06/11/2015 M1.12 INCH NEMAHA KS COCORAHS
COCORAHS STATION SABETHA /KS-NM-3/
0744 AM HEAVY RAIN 1 W MANHATTAN 39.18N 96.59W
06/11/2015 M1.15 INCH RILEY KS COCORAHS
COCORAHS STATION MANHATTAN 0.5 SSE
/KS-RL-33/
0700 AM HEAVY RAIN 5 SSW MORROWVILLE 39.78N 97.22W
06/11/2015 M1.20 INCH WASHINGTON KS COCORAHS
COCORAHS STATION MORROWVILLE 4.8 SSW
/KS-WS-12/
0730 AM HEAVY RAIN 3 WSW MANHATTAN 39.17N 96.63W
06/11/2015 M1.20 INCH RILEY KS COCORAHS
COCORAHS STATION 3 WSW MANHATTAN /KS-RL-37/
0725 AM HEAVY RAIN 2 WSW MANHATTAN 39.18N 96.62W
06/11/2015 M1.22 INCH RILEY KS COCORAHS
COCORAHS STATION MANHATTAN 1.7 SW /KS-RL-28/
0744 AM HEAVY RAIN 2 SW MANHATTAN 39.16N 96.60W
06/11/2015 E1.22 INCH RILEY KS PUBLIC
0800 AM HEAVY RAIN 2 N RILEY 39.33N 96.83W
06/11/2015 M1.24 INCH RILEY KS COCORAHS
COCORAHS STATION RILEY 2.1 N /KS-RL-16/
0700 AM HEAVY RAIN 7 SE PALMER 39.55N 97.06W
06/11/2015 M1.24 INCH CLAY KS COCORAHS
COCORAHS STATION CLAY CENTER 12.4 NNE
/KS-CY-2/
0900 AM HEAVY RAIN 4 N MANHATTAN 39.24N 96.57W
06/11/2015 M1.26 INCH RILEY KS MESONET
MESONET STATION 3 N MANHATTAN /MNTK1/
0700 AM HEAVY RAIN 1 NNW MANHATTAN 39.20N 96.58W
06/11/2015 M1.26 INCH RILEY KS CO-OP OBSERVER
CO-OP OBSERVER STATION MANHATTAN /MHTK1/
0700 AM HEAVY RAIN 1 NNW MANHATTAN 39.20N 96.58W
06/11/2015 M1.26 INCH RILEY KS COCORAHS
COCORAHS STATION MANHATTAN 0.5 NE /KS-RL-1/
0700 AM HEAVY RAIN 7 SE PALMER 39.55N 97.06W
06/11/2015 M1.28 INCH CLAY KS CO-OP OBSERVER
CO-OP OBSERVER STATION FACT 3 W /FCTK1/
0700 AM HEAVY RAIN 8 SE PALMER 39.57N 97.02W
06/11/2015 M1.28 INCH WASHINGTON KS CO-OP OBSERVER
0700 AM HEAVY RAIN 9 NE GLASCO 39.44N 97.71W
06/11/2015 M1.31 INCH CLOUD KS COCORAHS
COCORAHS STATION CONCORDIA 9.3 SSW /KS-CD-3/
0630 AM HEAVY RAIN 8 SW AURORA 39.36N 97.61W
06/11/2015 M1.31 INCH CLOUD KS COCORAHS
COCORAHS STATION AURORA 7.7 SW /KS-CD-2/
0700 AM HEAVY RAIN 2 NNE MANHATTAN 39.21N 96.56W
06/11/2015 M1.34 INCH RILEY KS COCORAHS
COCORAHS STATION 1 NNE MANHATTAN /KS-RL-38/
0945 AM HEAVY RAIN 3 ESE ADA 39.14N 97.84W
06/11/2015 M1.37 INCH OTTAWA KS CO-OP OBSERVER
CO-OP OBSERVER STATION SALT CK NR /ADAK1/
0700 AM HEAVY RAIN 1 S BAILEYVILLE 39.83N 96.18W
06/11/2015 M1.38 INCH NEMAHA KS COCORAHS
COCORAHS STATION BAILEYVILLE 1.0 S /KS-NM-6/
0700 AM HEAVY RAIN 1 S BAILEYVILLE 39.83N 96.18W
06/11/2015 M1.38 INCH NEMAHA KS CO-OP OBSERVER
CO-OP OBSERVER STATION BAILYVILLE /BLYK1/
0737 AM HEAVY RAIN 6 N WELLS 39.22N 97.55W
06/11/2015 E1.38 INCH OTTAWA KS TRAINED SPOTTER
0700 AM HEAVY RAIN 2 WNW WHITE CITY 38.81N 96.78W
06/11/2015 M1.43 INCH MORRIS KS COCORAHS
COCORAHS STATION WHITE CITY 2.5 WNW
/KS-MR-1/
0700 AM HEAVY RAIN CLIFTON 39.57N 97.28W
06/11/2015 M1.44 INCH WASHINGTON KS CO-OP OBSERVER
CO-OP OBSERVER STATION CLIFTON /CFTK1/
0700 AM HEAVY RAIN BLAINE 39.50N 96.40W
06/11/2015 M1.45 INCH POTTAWATOMIE KS CO-OP OBSERVER
CO-OP OBSERVER STATION BLAINE /BLNK1/
1003 AM HEAVY RAIN 4 SSE GREENLEAF 39.67N 96.96W
06/11/2015 M1.45 INCH WASHINGTON KS MESONET
MESONET STATION 4 SSE GREENLEAF /C4556/
0714 AM HEAVY RAIN BLAINE 39.50N 96.40W
06/11/2015 M1.45 INCH POTTAWATOMIE KS CO-OP OBSERVER
0815 AM HEAVY RAIN 1 NNW SENECA 39.84N 96.07W
06/11/2015 M1.48 INCH NEMAHA KS COCORAHS
COCORAHS STATION SENECA /KS-NM-1/
0757 AM HEAVY RAIN 3 ESE JAMESTOWN 39.59N 97.81W
06/11/2015 E1.50 INCH CLOUD KS TRAINED SPOTTER
0809 AM HEAVY RAIN 1 NE HANOVER 39.90N 96.87W
06/11/2015 E1.55 INCH WASHINGTON KS TRAINED SPOTTER
0700 AM HEAVY RAIN AXTELL 39.87N 96.25W
06/11/2015 M1.58 INCH MARSHALL KS CO-OP OBSERVER
CO-OP OBSERVER STATION AXTELL /AXTK1/
0700 AM HEAVY RAIN 7 NNE OLSBURG 39.52N 96.55W
06/11/2015 M1.61 INCH POTTAWATOMIE KS CO-OP OBSERVER
CO-OP OBSERVER STATION 7 NW FOSTORIA /FSTK1/
1022 AM HEAVY RAIN 1 ESE RESERVE 39.97N 95.54W
06/11/2015 M1.62 INCH BROWN KS MESONET
MESONET STATION RESERVE /E0446/
0700 AM HEAVY RAIN 4 NW CENTRALIA 39.77N 96.18W
06/11/2015 M1.67 INCH NEMAHA KS COCORAHS
COCORAHS STATION BAILEYVILLE 4.9 S
/KS-NM-12/
0738 AM HEAVY RAIN 4 ENE ADA 39.17N 97.82W
06/11/2015 E1.71 INCH OTTAWA KS TRAINED SPOTTER
0630 AM HEAVY RAIN 1 WNW FAIRVIEW 39.85N 95.75W
06/11/2015 M1.73 INCH BROWN KS CO-OP OBSERVER
CO-OP OBSERVER STATION FAIRVIEW 1W /FRVK1/
0700 AM HEAVY RAIN FAIRVIEW 39.84N 95.73W
06/11/2015 M1.73 INCH BROWN KS CO-OP OBSERVER
0700 AM HEAVY RAIN 2 WSW LILLIS 39.60N 96.33W
06/11/2015 M1.74 INCH MARSHALL KS CO-OP OBSERVER
CO-OP OBSERVER STATION LILLIS /LLLK1/
0721 AM HEAVY RAIN LILLIS 39.61N 96.30W
06/11/2015 M1.74 INCH MARSHALL KS CO-OP OBSERVER
0700 AM HEAVY RAIN 3 ENE GREENLEAF 39.75N 96.92W
06/11/2015 M1.77 INCH WASHINGTON KS COCORAHS
COCORAHS STATION GREENLEAF 3.7 ENE /KS-WS-8/
0700 AM HEAVY RAIN FRANKFORT 39.71N 96.41W
06/11/2015 M1.80 INCH MARSHALL KS COCORAHS
COCORAHS STATION FRANKFORT 0.4 NE /KS-MS-4/
0700 AM HEAVY RAIN 7 SSW BARNES 39.62N 96.94W
06/11/2015 M1.83 INCH WASHINGTON KS COCORAHS
COCORAHS STATION GREENLEAF 7.8 SSE /KS-WS-2/
0700 AM HEAVY RAIN 2 N BEATTIE 39.90N 96.43W
06/11/2015 M1.87 INCH MARSHALL KS CO-OP OBSERVER
CO-OP OBSERVER STATION BEATTIE 2NNW /BEAK1/
0712 AM HEAVY RAIN 2 NNW BEATTIE 39.89N 96.43W
06/11/2015 M1.87 INCH MARSHALL KS CO-OP OBSERVER
0700 AM HEAVY RAIN 1 SSW WASHINGTON 39.81N 97.05W
06/11/2015 M1.94 INCH WASHINGTON KS CO-OP OBSERVER
CO-OP OBSERVER STATION WASHINGTON /WMAK1/
0700 AM HEAVY RAIN BLUE RAPIDS 39.68N 96.66W
06/11/2015 M1.97 INCH MARSHALL KS COCORAHS
COCORAHS STATION BLUE RAPIDS 0.2 WSW
/KS-MS-5/
0700 AM HEAVY RAIN BLUE RAPIDS 39.68N 96.66W
06/11/2015 M1.97 INCH MARSHALL KS CO-OP OBSERVER
CO-OP OBSERVER STATION BLUE RAPIDS /BRPK1/
1030 AM HEAVY RAIN 1 NE BREMEN 39.91N 96.77W
06/11/2015 M2.01 INCH MARSHALL KS MESONET
MESONET STATION 1 ENE BREMEN /AV057/
0700 AM HEAVY RAIN 1 N BELLEVILLE 39.83N 97.63W
06/11/2015 M2.28 INCH REPUBLIC KS CO-OP OBSERVER
CO-OP OBSERVER STATION BELLEVILLE /BLVK1/
0700 AM HEAVY RAIN 4 N BELLEVILLE 39.88N 97.63W
06/11/2015 M2.30 INCH REPUBLIC KS COCORAHS
COCORAHS STATION BELLEVILLE 4.2 N /KS-RP-3/
0655 AM HEAVY RAIN 2 SSE CONCORDIA 39.55N 97.65W
06/11/2015 M2.35 INCH CLOUD KS ASOS
ASOS STATION CONCORDIA BLOSSER MUNICIPAL
/CNK/
0800 AM HEAVY RAIN 1 ESE MARYSVILLE 39.84N 96.64W
06/11/2015 M2.36 INCH MARSHALL KS CO-OP OBSERVER
CO-OP OBSERVER STATION MARYSVILLE /MRVK1/
0700 AM HEAVY RAIN 1 S BELLEVILLE 39.82N 97.63W
06/11/2015 M2.40 INCH REPUBLIC KS COCORAHS
COCORAHS STATION BELLEVILLE 0.5 S /KS-RP-7/
0700 AM HEAVY RAIN 5 NW NARKA 40.00N 97.50W
06/11/2015 M2.48 INCH REPUBLIC KS CO-OP OBSERVER
CO-OP OBSERVER STATION HUBBELL /HUBN1/
0700 AM HEAVY RAIN 1 SE MUNDEN 39.90N 97.52W
06/11/2015 M2.49 INCH REPUBLIC KS COCORAHS
COCORAHS STATION MUNDEN 1.2 SE /KS-RP-4/
0700 AM HEAVY RAIN COURTLAND 39.78N 97.89W
06/11/2015 M2.84 INCH REPUBLIC KS COCORAHS
COCORAHS STATION COURTLAND 0.1 SSE /KS-RP-1/
0700 AM HEAVY RAIN COURTLAND 39.78N 97.90W
06/11/2015 M2.84 INCH REPUBLIC KS CO-OP OBSERVER
CO-OP OBSERVER STATION COURTLAND /CTLK1/
0700 AM HEAVY RAIN COURTLAND 39.78N 97.89W
06/11/2015 M2.84 INCH REPUBLIC KS CO-OP OBSERVER
0625 AM HEAVY RAIN 5 ESE AGENDA 39.69N 97.34W
06/11/2015 M2.85 INCH WASHINGTON KS TRAINED SPOTTER
0700 AM HEAVY RAIN 5 SW REPUBLIC 39.87N 97.89W
06/11/2015 M2.89 INCH REPUBLIC KS COCORAHS
COCORAHS STATION 5 SW REPUBLIC /KS-RP-8/
0720 AM HEAVY RAIN NORWAY 39.70N 97.77W
06/11/2015 E2.92 INCH REPUBLIC KS PUBLIC
0700 AM HEAVY RAIN 1 SSW CONCORDIA 39.56N 97.67W
06/11/2015 M3.04 INCH CLOUD KS CO-OP OBSERVER
CO-OP OBSERVER STATION CONCORDIA 1W /CONK1/
0700 AM HEAVY RAIN 1 W CONCORDIA 39.57N 97.68W
06/11/2015 M3.04 INCH CLOUD KS CO-OP OBSERVER
0550 AM HEAVY RAIN 3 NW CONCORDIA 39.60N 97.70W
06/11/2015 M3.30 INCH CLOUD KS TRAINED SPOTTER
0940 AM HEAVY RAIN CONCORDIA 39.57N 97.67W
06/11/2015 E4.60 INCH CLOUD KS TRAINED SPOTTER
0934 AM HEAVY RAIN CORNING 39.66N 96.03W
06/11/2015 E4.75 INCH NEMAHA KS TRAINED SPOTTER
0550 AM FLOOD 3 NW CONCORDIA 39.60N 97.70W
06/11/2015 CLOUD KS TRAINED SPOTTER
&&
NWS TOPEKA KS
IRIS SYSTEMLocal storm report, Jun 11, 10:59 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1059 AM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM HEAVY RAIN NNE MARYSVILLE 39.85N 96.64W
06/11/2015 E2.20 INCH MARSHALL KS TRAINED SPOTTER
&&
BAERGLocal storm report, Jun 11, 1:08 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
108 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HEAVY RAIN E DELIA 39.24N 95.96W
06/11/2015 E1.40 INCH JACKSON KS TRAINED SPOTTER
&&
BAERGThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 1:52 AM CDT | Areal Flood Advisory | TOP | Cloud, Republic | 113 min |
| Jun 11, 4:29 AM CDT | Areal Flood Advisory | TOP | Cloud, Republic | 2 hr |
| Jun 11, 8:53 AM CDT | River Flood Warning | TOP | Cloud | 61 hr |
| Jun 11, 8:53 AM CDT | River Flood Warning | TOP | Clay | 4 days |
| Jun 11, 9:53 AM CDT | River Flood Warning | TOP | Marshall | 44 hr |
| Jun 11, 4:57 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 48 min |
| Jun 11, 5:58 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 47 min |
| Jun 11, 6:50 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 40 min |
| Jun 11, 6:51 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 39 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.